# SDR DALA2019022401226

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,703 hours, 18,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Spherical Bearin
- Condition: Rotated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO ROTATION, REPLACE R/H MLG SPHERICAL BEARING. C/W SRM 53-50-90. (LP 0957696)
